| Texto completo | |
| Autor(es): |
Bianchi, Angelo
;
Chamberlin, Samuel
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF ALGEBRA AND ITS APPLICATIONS; v. 20, n. 1, p. 20-pg., 2021-01-01. |
| Resumo | |
We investigate the representations of the hyperalgebras associated to the map algebras ? circle times?, where ? is any finite-dimensional complex simple Lie algebra and ? is any associative commutative unitary algebra with a multiplicatively closed basis. We consider the natural definition of the local and global Weyl modules, and the Weyl functor for these algebras. Under certain conditions, we prove that these modules satisfy certain universal properties, and we also give conditions for the local or global Weyl modules to be finite-dimensional or finitely generated, respectively. (AU) | |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 15/22040-0 - Aspectos estruturais e representações de álgebras de Kac-Moody, suas generalizações e hiperálgebras |
| Beneficiário: | Angelo Calil Bianchi |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |